# SDR ASAA0995166

- Difficulty date: April 13, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 24,356 hours, 10,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701000
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78233001 NUMEROUS BATTERY PACKS FAILED TEST.  REMOVED & REPLACED A TOTAL OF 8 BATTERY PACKS AT LOCATION: M1674, M1675, M1676, M2235, M1695, M1694, M1670 & M1898.  ALSO REMOVED & REPLACED 1 BATTERY POWER SUPPLY AT LOCATION M1675.
